On the 8th day of steroids :)

Update: I can’t believe it’s been 8 days already since I started these drugs, although in my agony, the days have tended to drag on rather slowly and torturously. Ha.

For those of who you are just following….. this situation all began after my Neurologist pulled me off of my medicine Tysabri very abruptly  7 weeks ago with out weaning me off the med at all, and I believe it attempted to send me into a tail-spin as my immune system now begins to wake up, after being suppressed for the last 18 months.

I am having to do these very high amounts of IV and now oral steroids to hopefully halt this MS episode quickly before it gets too bad and I risk accumulating more scarring on my brain or spinal cord. I pray this isn’t the case and that we caught it early enough!

My physical body is in a lot of pain right now, as well as my breathing labored and my heart racing, as I slowly come down from the heavy steroids I’ve been on. The pain in mostly my upper body is to the point where my family cannot hardly touch or hug me right now. Everything hurts.

At the same time though, my mind is slowly coming out of the heavy fog. I feel like a bit of the picture, coming out of a dark heavy forest into the beautiful sunshine.  I can feel my optimism and mental strength for life beginning to return. I pray the strength in my legs will also follow. Soon and very soon, I believe….thank-you Jesus for your strength!

Also, thank-you friends for your comments and encouragement that lifts my spirits. It means so much to me.

 

Since I can think a little more clearly–I am working on my next blog post right now, talking about something that is so crucial to all of us: Community and crisis. 

It’s coming soon, so follow my blog to stay tuned!

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s